Volume 17, Number 3, March 2016
Contents

Open Nguyen Van Loi, Tran Dinh Ke, Valeri Obukhovskii and Pietro Zecca
Topological methods for some classes of differential variational inequalities
Open Filippo Cammaroto and Luca Vilasi
Existence of three solutions for a nonlocal transmission problem
Open Charles Castaing, Le Xuan Truong and Phan Dinh Phung
On a fractional differential inclusion with integral boundary condition in Banach spaces
Tammatada Khemeratchatakumthorn and Imchit Termwuttipong
Fixed points of continuous rotative mappings on the real line
Open Xiangmei Wang, Chong Li and Jen-Chin Yao
Projection algorithms for convex feasibility problems on Hadamard manifolds
Open Yu-Lin Chang, Jein-Shan Chen and Shaohua Pan
Symmetric cone monotone functions and symmetric cone convex functions
Open Hong-Kun Xu, Maryam A. Alghamdi and Naseer Shahzad
Regularization for the split feasibility problem
Open Allal Guessab
Generalized barycentric coordinates and Jensen type inequalities on convex polytopes

Open Anurag Jayswal, Ioan Stancu-Minasian and Jonaki Banerjee
On interval-valued programming problem with invex functions
  M. Fakhar, Z. Soltani and J. Zafarani
Fixed set theorems with application to the fixed point theory
Murat Olgun, Gxlhan Minak and Ishak Altun
A new approach to Mizoguchi-Takahashi type fixed point theorems
Open Víctor Pérez García and Łukasz Piasecki
From mean Lipschitzian mappings to a generalized moving averages in Banach spaces
Open
Open
Back

Yokohama Publishers

yokohama publishers